# SDR SWIA2018032944430

- Difficulty date: February 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 36,050 hours, 30,321 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Dented
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TWO DENTS BETWEEN BS 250 - 265, STRINGER 24 - 25R.  REPAIRED IAW REO.
